I recently increased my latuda to 40mg and I’ve suddenly become severely depressed…
has anyone else had this issue? Does it go away or should I see my pdoc?
I have good experience with Latuda.
What you’re experiencing is anxiety and Latuda is well known to be a cause of anxiety.
Of my 5 years of taking it, I felt the feeling of depression every single time I took it; and it increased with dosages.
It’s more so an anxiety feeling and that’s why I took it right before bed to combat it. It’s short lived, only a couple of hours at most.
I would talk to your pdoc about this, as there may be a link between increasing the dose and your emotional change as you’ve put it. Don’t suffer in silence. Let someone know. I hope you feel better soon.
When I was on Latuda I was angry. It might have been withdrawal from Geodon and Seroquel. I think I was taking a gaba drug at the time, and coming off that was what was affecting my mood. I asked to go back on Geodon and Seroquel. I’ve given up on finding some kind of designer drug that will make me a marvel of social adjustment. If it controls my symptoms it’s okay.
I had a really bad reaction to Latuda. You should call your pdoc immediately. Stay safe.